# SDR UPS04M42933

- Difficulty date: June 11, 2004
- Submitted: August 20, 2004
- Operation: Air carrier
- Aircraft: N276UP
- Make and model: Doug MD-11F
- Aircraft time: 25,671 hours, 5,857 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Structure
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RIGHT HORIZONTAL STAB NR 32 BARREL NUT HOLE FOUND CORRODED.  CORROSION ON BEARING S/W SURFACE REMOVED & REAMED TO 1.178 INCH & BLEND TO 0.035 INCH FOUND OUT OF LIMIT.  REPAIR SLEEVE BUSHING FAB PER EO MD11-5510-1 9409-G.  PR1422B2 SEALANT APPLIED PER EN1211-04.  REPAIR & INSTALLED SLEEVE BUSHING AT BARREL NUT HOLE NR 32 RIGHT PER EO MD11-5510-19409-G.  REPAIR CUTOUT AT B/N HOLE NR 32 RIGHT PER EO MD11-5510-19409-G &EN1211-04, FOUND SATISFACTORY.
